Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jav818

chemical peels

Recommended Posts

i have just cleared my self of acne with the use of minocin. But they left dark patches on my forehead. I was wondering if this unraised brown mark would go away with chemical peeling. another question is that i leave these brown marks after acne goes away so i have been prescribed accutane will this do anything to help them and could i use a chemcal before accutane. I have been advised against using chemical peels after accutane. - Thanx for any help

Share this post


Link to post
Share on other sites

Try peels at a very low concentration. High percentage will burn the skin.... If you do go on accutane, don't do peels, your skin will be VERY sensitive. For 1 year after accutane aswell....

You may consider trying VIT K cream, theres a thread about that, in the past.

Share this post


Link to post
Share on other sites

Many people have stated that you need to wait at least a year before doing anything for your scars, not sure if that is the case with marks as well. Better to be safe than sorry I would say.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×